# SDR MASA2023091100114

- Difficulty date: September 11, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N89349
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000662
- Aircraft time: 12,029 hours, 7,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMER LIGHT INOP- R&R FWD EMER LIGHT POWER SUPPLY OPS CHECK GOOD NO DEFECTS NOTED

-
